# SDR SWAA2019122639929

- Difficulty date: November 27, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT CENTER SECTION.    / R&R PHOTOLUMINESCENT FLOOR PROXIMITY LIGHT IAW AMM.
